# SDR 2009F00077

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 3,707 hours, 12,934 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: S3036EC1
- Part serial: R2122
- Condition: Seized
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF STRONG ELECTRICAL FUMES IN COCKPIT.  SOURCE OF ELECTRICAL FUMES ISOLATED TO AIR CONDITIONER.  AIR CONDITIONER TURNED OFF, FUMES DISSIPATED RAPIDLY.  PERFORMED PRECAUTIONARY LANDING TO POINT OF ORIGINAL DEPARTURE.
